RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 2, Pages 163–167 (Mi mz336)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability Zones in Whitney's Extension Problem for Ultradifferentiable Functions

D. A. Abanin

Moscow Institute of Physics and Technology

Abstract: We establish a connection between the growth rate of weight functions $\omega$ generating nonquasianalytic classes of ultradifferentiable functions of Beurling and Roumieu type and the validity of an analog of Whitney's extension theorem for these classes.

DOI: https://doi.org/10.4213/mzm336

Full text: PDF file (140 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:2, 149–153

Bibliographic databases:

UDC: 517.22
Received: 10.09.1999

Citation: D. A. Abanin, “Stability Zones in Whitney's Extension Problem for Ultradifferentiable Functions”, Mat. Zametki, 71:2 (2002), 163–167; Math. Notes, 71:2 (2002), 149–153

Citation in format AMSBIB
\Bibitem{Aba02}
\by D.~A.~Abanin
\paper Stability Zones in Whitney's Extension Problem for Ultradifferentiable Functions
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 2
\pages 163--167
\mathnet{http://mi.mathnet.ru/mz336}
\crossref{https://doi.org/10.4213/mzm336}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1900790}
\zmath{https://zbmath.org/?q=an:1029.46018}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 2
\pages 149--153
\crossref{https://doi.org/10.1023/A:1013946911991}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174101600017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848497}


Linking options:
  • http://mi.mathnet.ru/eng/mz336
  • https://doi.org/10.4213/mzm336
  • http://mi.mathnet.ru/eng/mz/v71/i2/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Abanin, Fam Chong Tien, “Zony ustoichivosti dlya medlenno menyayuschikhsya vesov, ispolzuemykh v teorii ultradifferentsiruemykh funktsii”, Vladikavk. matem. zhurn., 10:2 (2008), 3–8  mathnet  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:110
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021